# SDR SWAA2015082143047

- Difficulty date: June 27, 2015
- Submitted: August 21, 2015
- Operation: Air carrier
- Aircraft: N7834A
- Make and model: Boeing 737752
- Aircraft serial: 33789
- Aircraft time: 35,444 hours, 17,165 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114A50103
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 1 LE SLAT LOWER NOSE SKIN CRACKED.  REPAIRED SKIN IAW SRM.
